# SDR VNAA20240212009

- Difficulty date: February 2, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS57.16 AT LH WING.  RIB LEADING EDGE SS57.16 AT LH WING WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01
